Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 164

All articles in this issue are freely accessible.

Stability theorems for some functional equations
R. C. MacCamy and J. S. W. Wong.
Trans. Amer. Math. Soc. 164 (1972), 1-37
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0293355
Two point boundary value problems for nonlinear functional differential equations
Paul Waltman and James S. W. Wong.
Trans. Amer. Math. Soc. 164 (1972), 39-54
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0287126
Inverse limits, entropy and weak isomorphism for discrete dynamical systems
James R. Brown.
Trans. Amer. Math. Soc. 164 (1972), 55-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296251
Elementary statements over large algebraic fields
Moshe Jarden.
Trans. Amer. Math. Soc. 164 (1972), 67-91
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0302651
A note on quadratic Jordan algebras of degree $3$
M. L. Racine.
Trans. Amer. Math. Soc. 164 (1972), 93-103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0304447
Nonresidually finite one-relator groups
Stephen Meskin.
Trans. Amer. Math. Soc. 164 (1972), 105-114
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285589
A constructive ergodic theorem
J. A. Nuber.
Trans. Amer. Math. Soc. 164 (1972), 115-137
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291411
Slices of maps and Lebesgue area
William P. Ziemer.
Trans. Amer. Math. Soc. 164 (1972), 139-151
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291415
The size function of abelian varieties
Allen Altman.
Trans. Amer. Math. Soc. 164 (1972), 153-161
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0292843
One-dimensional basic sets in the three-sphere
Joel C. Gibbons.
Trans. Amer. Math. Soc. 164 (1972), 163-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0292110
Local to global theorems in the theory of Hurewicz fibrations
James Arnold.
Trans. Amer. Math. Soc. 164 (1972), 179-188
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0295349
The structure of certain unitary representations of infinite symmetric groups
Arthur Lieberman.
Trans. Amer. Math. Soc. 164 (1972), 189-198
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0286940
Weakly wandering vectors and weakly independent partitions
Ulrich Krengel.
Trans. Amer. Math. Soc. 164 (1972), 199-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0290168
Quotient sheaves and valuation rings
Joel Cunningham.
Trans. Amer. Math. Soc. 164 (1972), 227-239
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0286845
Almost recursively enumerable sets
John W. Berry.
Trans. Amer. Math. Soc. 164 (1972), 241-253
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0363839
On a convolution theorem for $L(p,q)$ spaces
A. P. Blozinski.
Trans. Amer. Math. Soc. 164 (1972), 255-265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0415293
An optimization problem for unitary and orthogonal representations of finite groups
D. Ž. Djoković and I. F. Blake.
Trans. Amer. Math. Soc. 164 (1972), 267-274
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285629
The space of homeomorphisms on a compact two-manifold is an absolute neighborhood retract
R. Luke and W. K. Mason.
Trans. Amer. Math. Soc. 164 (1972), 275-285
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0301693
Some open mapping theorems for measures
Seymour Ditor and Larry Q. Eifler.
Trans. Amer. Math. Soc. 164 (1972), 287-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0477729
Tensor products of locally convex modules and applications to the multiplier problem
Roger Rigelhof.
Trans. Amer. Math. Soc. 164 (1972), 295-307
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0293335
Local behaviour of solutions of stochastic integral equations
William J. Anderson.
Trans. Amer. Math. Soc. 164 (1972), 309-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0297031
Entropy-expansive maps
Rufus Bowen.
Trans. Amer. Math. Soc. 164 (1972), 323-331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0285689
Mapping cylinder neighborhoods of one-complexes in four-space
J. L. Bryant and R. C. Lacher.
Trans. Amer. Math. Soc. 164 (1972), 333-339
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0293641
A dominance theorem for partitioned Hermitian matrices
Russell Merris.
Trans. Amer. Math. Soc. 164 (1972), 341-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0296091
On the irreducibility of nonunitary induced representations of certain semidirect products
Ernest Thieleker.
Trans. Amer. Math. Soc. 164 (1972), 353-369
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0293017
A characterization of the group $U_{3}(4)$
Richard Lyons.
Trans. Amer. Math. Soc. 164 (1972), 371-387
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0286881
Cyclic vectors and irreducibility for principal series representations. II
Nolan R. Wallach.
Trans. Amer. Math. Soc. 164 (1972), 389-396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0320233
Asymptotic behavior of functions with bounded boundary rotation
James W. Noonan.
Trans. Amer. Math. Soc. 164 (1972), 397-410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0294618
A divergence theorem for Hilbert space
Victor Goodman.
Trans. Amer. Math. Soc. 164 (1972), 411-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0298417
Weakly almost periodic functionals carried by hypercosets
Charles F. Dunkl and Donald E. Ramirez.
Trans. Amer. Math. Soc. 164 (1972), 427-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291370
$C^{∗} $-algebras generated by Fourier-Stieltjes transforms
Charles F. Dunkl and Donald E. Ramirez.
Trans. Amer. Math. Soc. 164 (1972), 435-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310548
Associo-symmetric algebras
Raymond Coughlin and Michael Rich.
Trans. Amer. Math. Soc. 164 (1972), 443-451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0310025
Connections on semisimple Lie groups
Robert E. Beck.
Trans. Amer. Math. Soc. 164 (1972), 453-460
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0289727
Integral operators and the compactness of induced representations
Robert C. Busby, Irwin Schochetman and Harvey A. Smith.
Trans. Amer. Math. Soc. 164 (1972), 461-477
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0295099
Convolution operators on Lebesgue spaces of the half-line
Victor W. Daniel.
Trans. Amer. Math. Soc. 164 (1972), 479-488
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0291849
Reflection principle for systems of first order elliptic equations with analytic coefficients
Chung Ling Yu.
Trans. Amer. Math. Soc. 164 (1972), 489-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0293110
Decompositions of $3$-manifolds and pseudo-isotopies
William Voxman.
Trans. Amer. Math. Soc. 164 (1972), 503-508
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0293608
American Mathematical Society